# SDR DALA2019121637357

- Difficulty date: December 12, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 76,478 hours, 23,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 730-766
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5645 CORROSION ON LH SIDE PANEL BTW STA 730 TO 766 AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00652: (CORROSION LEVEL 2) SIDE PANEL WAS REPAIRED PER B757-200 SRM. INSP, NO CRACKS. (1400075)
